| Catalog Number |
72202595 |
| Medical Device Problem Codes |
Break (1069); Difficult to Insert (1316); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference number: (b)(4).
Event or Problem Description
It was reported that, during a surgery, after borehole preparation using the 4.5 mm tool, one anchor of a (1) twinfix ultra could not be installed and did not self-tap properly.The procedure was resumed using an equivalent s+n back-up.It is unknown whether there was any surgical delay.No further complications were reported.During investigation it was found that one of the prongs at the distal end of the insertion shaft is broken off, and the other is deformed.
Additional Manufacturer Narrative
H11: internal complaint reference:(b)(4).H3, h6: the reported device was received for evaluation.A visual inspection of the returned device found that it is not in its original packaging.The insertion device was returned with the anchor and suture strings in place.One of the prongs at the distal end of the insertion shaft is broken off the other is deformed.There is biological debris on the returned items.No further testing can be conducted since there is damage hindering inspection/evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specification found that the raw material strength requirements and storage requirements specified and each lot must be accompanied by a material certificate of analysis.A definitive root cause for the reported issue could not be determined.Factors that could have contributed to the failure include procedural variance, or deviations from established protocols, increasing risks and leading to unintended consequences (excessive force or torsion during use or use of sharp instruments near the device tip).Based on this investigation, the need for corrective action is not indicated.